# SDR MASA200400100

- Difficulty date: February 23, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 13,214 hours, 10,121 cycles
- Engine: Ge CF343B1
- Engine time: 13,214 hours, 10,121 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Part serial: UKN
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO NR 1 ENG N2 VIB ICON ON EICAS. MX REPLACED THE NR 1 EVM AND A/C DEPARTED WITHOUT FURTHER INCIDENT.
